# SDR REXA2025091500862

- Difficulty date: August 19, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 37,166 hours, 27,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION / CHAFE DAMAGE AT ALL SETTLEMENT AREA OF HYDRAULIC LOWER ACCESS PANEL 195AB. CORROSION / CHAFE DAMAGE AT ALL SETTLEMENT AREA OF HYDRAULIC LOWER ACCESS PANEL 195AB WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01 ALSO  STRAP WAS EVALUATED OUT LMITIS AND  WAS REPLACED PER CRJ-900 SRM 53-00-00-101-001-A01 AND SRM 51-42-10-001-001-A01
